# SDR IPXA2025112183093

- Difficulty date: November 21, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N617UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64263
- Aircraft time: 24,686 hours, 3,645 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 4590A010001
- Part serial: 01438
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATB,  TEMP ZONE L EICAS MESSAGE DISPLAYED DURING CRUISE. FOLLOWED QRH AND WAS UNABLE TO RESET SYSTEM. RESULTED IN ATB CMC MAINTENANCE MESSAGE 21098, FIM TASK 21-61-00-810-852, REV. 2025/07/15 ACCOMPLISHED, FLIGHT DECK DUCT TEMPERATURE SENSOR T1647 REPLACED, AMM REFERENCE: 21-61-16/401 CONFIG 1, REV NO. / DATE : 48 / 15 JUL 2025, TRIED TO REPLACE THE IASC #1 FOR PRECAUTIONARY REASON, BUT ALL ATTEMPTS OF SOFTWARE INSTALLATION VIA ANSP WHERE NOT WORKING, SYSTEM TESTS PERFORMED TEMPERATURE REGULATION AND DISPLAYED VALUES ARE FINE.
